| Model Number |
02.07.0512PSF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 4 november 2021: lot 179576: (b)(4) items manufactured and released on 22-mar-2018.Expiration date: 2023-mar-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 1 year and 10 months after the primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.